MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SCORPIO NRG X3 PS TIBIAL INSERT #11 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

STRYKER ORTHOPAEDICS-MAHWAH SCORPIO NRG X3 PS TIBIAL INSERT #11 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 82-7-1110
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Injury (2348); Ambulation or Postural Difficulties (2544)
Date of Event 11/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.A review of the device history records indicates that the reported devices were manufactured and accepted into final stock with no reported discrepancies.The complaint history review indicated that there were no similar events for the reported lot.
 
Event or Problem Description
Scorpio nrg ps poly exchange from original surgery.Update: as reported in how was issue noticed: during the doctor's clinical evaluation.Patient states knee is "locking".As reported in adverse consequences details: patient had a revision surgery to exchange a broken ps poly post.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An event regarding crack/fracture of the post of a scorpio tibial ps insert was reported.Clinician review of the medical records provided confirmed the event but could not determine a root cause.Method & results: product evaluation and results: the device was not returned however one photo was provided of the explanted device.The photo shows a fracture of stabilizing ps post.Medical records received and evaluation: a review of the provided medical records by a clinical consultant stated the following comment: x-ray confirms the reported broken post.Need patient demographics, operative reports, clinical reports, histopathology reports, office notes, serial x-rays and examination of the explanted components.Product history review: a review of the device manufacturing records indicate that all devices accepted into final stock were free from discrepancies.Complaint history review: there were no other events for the lot provided.Conclusions: a review of the provided medical records by a clinical consultant stated the following comment: x-ray confirms the reported broken post.The root cause of the fracture of the post of the insert is not identified.Further information such as patient demographics, operative reports, clinical reports, histopathology reports, office notes, serial x-rays and examination of the explanted components.No further investigation for this event is possible at this time as no devices and insufficient information was received by stryker orthopaedics.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
SCORPIO NRG X3 PS TIBIAL INSERT #11 10MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8190402
Report Number0002249697-2018-04112
Device Sequence Number13928449
Product Code JWH
UDI-Device Identifier07613327031201
UDI-Public07613327031201
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K071991
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/30/2014
Device Catalogue Number82-7-1110
Device Lot NumberMHLHDT
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/27/2018
Supplement Date Received by Manufacturer01/10/2019
Initial Report FDA Received Date12/21/2018
Supplement Report FDA Received Date02/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age76 YR